# SDR IPXA10560453

- Difficulty date: May 28, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tension Tie
- Condition: Mismanufactured
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 9-G BULKHEAD CTR SECTION TENSION STRAP UPPER ATTACHMENT HOLES ARE DOUBLE DRILLED BETWEEN STRINGER 1 AND 2R.  REPAIR IAW ER NR 10-2901.
